Psychotic Disorder

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will sleeping help a person get rid of psychotic symptoms?

Query: Hi doctor,My boyfriend has been suffering from irrational thoughts for the past year or so. He has already consulted a doctor, but he says he hears voices like "the pills has been distributed." He told his friends he had a headache and asked for Paracetamol, but they have given him two pills which ...  Read Full »


Dr. Anjali Viswanath

Answer: Hi, Welcome to icliniq.com. Your friend definitely needs medications. The symptoms which you mentioned are psychotic symptoms. Hearing voices unheard by others are all part of it. He might be reluctant to take medication, and he would have many reasons for that. So make him take medications. And n...  Read Full »

Can hair stop growing and start thinning because of psychotic breakdowns?

Query: Hello doctor, I am a 36-year-old female. My weight is 110, and my height is 5'4. I have been diagnosed with GAD and agoraphobia. My symptoms are severe. I am writing to receive medical advice regarding my hair. I suffered a severe psychotic breakdown a few years back, and my hair stopped growing. I...  Read Full »


Dr. Subhash Kashyap

Answer: Hi, Welcome to icliniq.com. It is sad to hear about your psychiatry problems, but in fact, any stressful mental or physical condition of the body leads to the alteration in hair growth, and thus hair thinning and hair fall can happen. So it is very important that you first treat your psychiatry co...  Read Full »

Do I have delusion disorder or paranoid schizophrenia?

Query: Hi doctor, I would like to know whether my disease is delusion disorder or paranoid schizophrenia. I have been taking Risperidone 2 mg for 16 years, Escitalopram 10 mg for 7 years and for hypertension Met XL 25 mg for 5 years. My cholesterol levels are normal. I am a pure vegetarian. I do not smoke....  Read Full »


Dr. Sreenivasan Vazhoor Ramsingh

Answer: Hi, Welcome to icliniq.com. I am sorry to hear about your mental state, but at the same time I do appreciate you for being on regular medicines. However, even though your question is very direct, I am sorry to say that I cannot give you a straight forward answer or diagnosis. First and most impor...  Read Full »

Can a Clonazepam pill took a day before the allotted time cause any adverse effects?

Query: Hi doctor, I am worried after taking Clonazepam 0.5 mg for five days. Does it cause any adverse effects in my life? Can I have memory loss or cognitive impairment? Will it cause any damage to my brain? It has not improved my anxiety. Can I have any impact due to it?  Read Full »


Dr. Alexander Davis

Answer: Hello, Welcome to icliniq.com. Thank you for getting in touch with us. As far as I do understand, you took the Clonazepam for five days. The dose was 0.5 mg per tablet. I can guarantee you that this has absolutely and in no way any long-term effects on your brain, on your body, or anything else. ...  Read Full »

Whom should I consult for my neuropsychological disorder due to small head and facial hypoplasia?

Query: Hello doctor,I am a 21-year-old male with relatively small head circumference and mild facial hypoplasia (midface region and in the mandible). I am worried that I have some mild form of undiagnosed craniosynostosis. My cranium is brachycephalic in form, and I feel like the back of my head is deficie...  Read Full »


Dr. Aida Quka

Answer: Hello, Welcome to icliniq.com. I passed carefully through your question and reviewed your uploaded x-ray (attachment removed to protect patient identity) to explain that it is not suggestive of craniosynostosis. From the other hand, if you have had a normal education with no trouble wit...  Read Full »

I hear several voices and get paranoid thoughts. Please help.

Query: Hi doctor,I am an 18 year old female. In the past year, I had been hearing several voices telling me to do certain things. Sometimes, I hear things that are not really present. Often, I feel like I am observing my own life as an outsider and this has been happening for two years. I also have trouble...  Read Full »


Dr. Mehwish Mursaleen

Answer: Hi, Welcome to icliniq.com. I have read and completely understand that you have been facing a disturbed state of mind. The symptoms you have mentioned here are indication of a psychotic phenomenon called as hallucinations. It is a kind of phenomenon in which a person sees unusual things such as pers...  Read Full »

Why is my mom so stubborn?

Query: Hi doctor, My mother is 63 years old. Always, she wants to go out and buy new clothes. She is adamant and not listening to us. She is having medicine Serta 100, Donep and Sulpitac.  Read Full »


Dr. Mehwish Mursaleen

Answer: Hi, Welcome to icliniq.com. I have read and completely understand that you are facing a hard time handling your mother. The symptom you mentioned here are more likely suggest a disorganized behavior, which can be a part of psychotic disorders like schizophrenia.   Read Full »

What is the suggested treatment for psychotic disorder in a woman in menopause stage?

Query: Hello doctor, My aunt seems to have a psychotic episode. She talks nonsense things, a few times a day. Mostly normal. Sleepless nights for five days. While nearing menopause she was prescribed Lithium, Mirtazapine, Olanzapine and Citalopram which she used for three months a year back and stopped th...  Read Full »


Dr. Suresh Kumar G D

Answer: Hello, Welcome to icliniq.com. From your description and prescribed medication, it looks like your aunt may have been experiencing psychotic symptoms with an affective disorder. Additional past history and current assessment, will help to clarify the exact diagnosis. Mood disorders, affective di...  Read Full »

What can be done to treat psychotic symptoms?

Query: Hello doctor, My fiance began exhibiting psychotic symptoms nine days ago. He is 38 years old. He has no prior psych history or hospitalization. He is diagnosed with mild depression NOS. He takes Lexapro, Wellbutrin, and Suboxone. We know that this episode is not substance induced. He is currently ...  Read Full »


Dr. Suresh Kumar G D

Answer: Hello, Welcome to icliniq.com. Psychotic symptoms can be precipitated by different causes like intense stress, affective disorder, psychotic disorder, use of illicit substances, sometimes due to organic problems in the brain (like epilepsy, lesion, inflammation, etc.). In a way it is good to kn...  Read Full »

Why do I keep stumbling over words nowadays?

Query: Hello doctor, In general, I am in good health and a functional, if not happy, person. Recently, I have undergone emotional stress and strain which has brought on symptoms similar to ones I have had under similar circumstances in the past. This time, however, it is a lot worse. In the past, I have te...  Read Full »


Dr. Gayatri Saraf

Answer: Hello, Welcome to icliniq.com. I appreciate you making an effort to write in and seek help. It is not easy to go through something like this, especially when you know that it is not true. You seem to have had brief psychotic symptoms which can sometimes be brought on by severe stress. Based on the s...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.